# SDR IPXA10158341

- Difficulty date: January 28, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Escap Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE DOOR LIGHT INOP - BUZZER OK.  (DEFERRED 418031)  PERFORMED TEST IAW AMM 52-73-00-06. OPS CHECKS GOOD. THIS CLEARS M418031.
